# SDR DALA2022042502885

- Difficulty date: April 20, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 55,937 hours, 24,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 DAMAGE TO FUSELAGE : AFT OF L-4 DOOR BY SERVICE CABIN TRUCK. CORRECTIVE ACTION: ( REF: N/R'S 1 , 4 & 5 ) - COMPLIED WITH ALL PRI 598801-14 REVISIONS "0" THRU "4" STEPS AND INSURED ALL STEPS ON PRI MATCHED FINALE ERA 598801-14 REV. ORIGINAL. SECTION I: PERMANENT REPAIR INSTRUCTIONS - INSTALLED DOUBLER & FILLER REPAIR WITH STR15L REPALCEMENT. (8252180)
